hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/https://doi.org/10.1080/00051144.2019.1706885

An improved stability criterion for linear time-varying delay systems

Wenxi Feng ; College of Automation Science and Engineering, South China University of Technology, Guangzhou, 510640, Guangdong, People’s Republic of China
Fei Luo ; College of Automation Science and Engineering, South China University of Technology, Guangzhou, 510640, Guangdong, People’s Republic of China
Wenyong Duan ; School of Electrical Engineering, Yancheng Institute of Technology, Yancheng, Jiangsu 224051, People’s Republic of China
Yan Li ; Undergraduate Office, Yancheng Biological Engineering Higher Vocational Technology School, Yancheng, Jiangsu 224051, People’s Republic of China
Jian Chen ; School of Electrical Engineering, Yancheng Institute of Technology, Yancheng, Jiangsu 224051, People’s Republic of China

Puni tekst: engleski, pdf (1 MB) str. 229-237 preuzimanja: 12* citiraj
APA 6th Edition
Feng, W., Luo, F., Duan, W., Li, Y. i Chen, J. (2020). An improved stability criterion for linear time-varying delay systems. Automatika, 61 (2), 229-237. Preuzeto s https://hrcak.srce.hr/239866
MLA 8th Edition
Feng, Wenxi, et al. "An improved stability criterion for linear time-varying delay systems." Automatika, vol. 61, br. 2, 2020, str. 229-237. https://hrcak.srce.hr/239866. Citirano 07.08.2020.
Chicago 17th Edition
Feng, Wenxi, Fei Luo, Wenyong Duan, Yan Li i Jian Chen. "An improved stability criterion for linear time-varying delay systems." Automatika 61, br. 2 (2020): 229-237. https://hrcak.srce.hr/239866
Harvard
Feng, W., et al. (2020). 'An improved stability criterion for linear time-varying delay systems', Automatika, 61(2), str. 229-237. Preuzeto s: https://hrcak.srce.hr/239866 (Datum pristupa: 07.08.2020.)
Vancouver
Feng W, Luo F, Duan W, Li Y, Chen J. An improved stability criterion for linear time-varying delay systems. Automatika [Internet]. 2020 [pristupljeno 07.08.2020.];61(2):229-237. Dostupno na: https://hrcak.srce.hr/239866
IEEE
W. Feng, F. Luo, W. Duan, Y. Li i J. Chen, "An improved stability criterion for linear time-varying delay systems", Automatika, vol.61, br. 2, str. 229-237, 2020. [Online]. Dostupno na: https://hrcak.srce.hr/239866. [Citirano: 07.08.2020.]

Sažetak
This paper considers the stability problem of linear systems with time-varying delays. A modified Lyapunov–Krasovskii functional (LKF) is constructed, which consists of delay-dependent matrices and double integral items under two time-varying subintervals. Based on the modified LKF, a less conservative stability criterion than some previous ones is derived. Furthermore, to obtain a tighter bound of the integral terms, the quadratic generalized free-weighting matrix inequality (QGFMI) is fully applied to different delay subintervals, which further reduces the conservatism of the stability criterion. Finally, three numerical examples are presented to show the effectiveness of the proposed approach.

Ključne riječi
Delay-dependent stability; Lyapunov–Krasovskii functional; linear matrix inequalities; time-delayed system; time-varying delay

Hrčak ID: 239866

URI
https://hrcak.srce.hr/239866

Posjeta: 25 *